Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 18, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Mar 1, 2008, 3:07 PM CST for 19 counties in Texas. It took effect at Mar 2, 2008, 6:18 AM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2008, 3:07 PM CST (21:07 UTC)
- In effect from
- Mar 2, 2008, 6:18 AM CST
- Expired
- Mar 2, 2008, 8:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 7 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 012107 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 307 PM CST SAT MAR 1 2008 ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON AND EVENING FOR THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS...VAN HORN AREA...MARFA PLATEAU...DAVIS MOUNTAINS AND PERMIAN BASIN FOR 20 FOOT WINDS OF 20 MPH OR GREATER... MINIMUM RELATIVE HUMIDITY OF 10 PERCENT OR LESS AND VERY HIGH FIRE DANGER... .SOUTHWEST 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WILL DEVELOP ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS SUNDAY AFTERNOON AND LAST INTO THE EARLY EVENING. ABOVE NORMAL TEMPERATURES AND EXTREMELY LOW RELATIVE HUMIDITY ARE EXPECTED AS A RESULT. MANY LOCATIONS WILL SEE RELATIVE HUMIDITY IN THE SINGLE DIGITS... ESPECIALLY ALONG THE TRANS PECOS REGION. THESE CONDITIONS...WHEN COMBINED WITH THE VERY DRY FUELS AND VERY HIGH FIRE DANGER...WILL CREATE A FAVORABLE ENVIRONMENT FOR RAPID FIRE GROWTH AND SPREAD SUNDAY AFTERNOON INTO SUNDAY EVENING. IN ADDITION...ISOLATED LIGHTNING STRIKES WILL BE POSSIBLE OVER THE PERMIAN BASIN SUNDAY MORNING. NMZ114-115-TXZ045>047-050>052-057>063-067>070-074-075-080-258- 021215- /O.UPG.KMAF.FW.A.0015.080302T1800Z-080303T0200Z/ /O.NEW.KMAF.FW.W.0018.080302T1800Z-080303T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS- MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-GUADALUPE MOUNTAINS- 307 PM CST SAT MAR 1 2008 /207 PM MST SAT MAR 1 2008/ ...RED FLAG WARNING IN EFFECT FROM 12 PM CST /11 AM MST/ TO 8 PM CST /7 PM MST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM CST /11 AM MST/ TO 8 PM CST /7 PM MST/ SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WESTERLY WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS SUNDAY AFTERNOON. VERY WARM TEMPERATURES WILL ALLOW RELATIVE HUMIDITIES TO FALL INTO THE SINGLE DIGITS TO NEAR 10 PERCENT. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND- DRIVEN WILDFIRES. $$
2 follow-up statements
000 WWUS84 KMAF 021218 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 618 AM CST SUN MAR 2 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON AND THIS EVENING FOR ALL AREAS EXCEPT THE PRESIDIO VALLEY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY OF 10 PERCENT OR LESS AND VERY HIGH FIRE DANGER... .SURFACE LOW PRESSURE WILL DEEPEN ACROSS THE EASTERN TEXAS PANHANDLE TODAY. AN ASSOCIATED DRYLINE WILL MOVE ACROSS THE REGION LATE THIS MORNING...SHIFTING WINDS TO THE WEST AND SOUTHWEST. UNSEASONABLY WARM TEMPERATURES AND VERY DRY AIR WILL SPREAD ACROSS THE REGION DURING THE AFTERNOON...AND WILL COMBINE WITH THE WINDY CONDITIONS TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL THE REGION EXCEPT FOR THE PRESIDIO VALLEY THROUGH EARLY THIS EVENING. TXZ048-053-081-082-022200- /O.EXA.KMAF.FW.W.0018.080302T1800Z-080303T0200Z/ SCURRY-MITCHELL-BIG BEND AREA-TERRELL- 618 AM CST SUN MAR 2 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING FOR THE LOW ROLLING PLAINS...THE BIG BEND AREA AND TERRELL COUNTY IN THE LOWER TRANS PECOS REGION...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CST THIS EVENING. WESTERLY WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE ACROSS THE REGION THIS AFTERNOON THROUGH EARLY THIS EVENING. THESE WINDS...WHEN COMBINED WITH UNSEASONABLY WARM TEMPERATURES AND AFTERNOON RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS TO NEAR 12 PERCENT WILL CREATE A FAVORABLE ENVIRONMENT FOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND-DRIVEN WILDFIRES. $$ NMZ114-115-TXZ045>047-050>052-057>063-067>070-074-075-080-258- 022200- /O.CON.KMAF.FW.W.0018.080302T1800Z-080303T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS- MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-GUADALUPE MOUNTAINS- 618 AM CST SUN MAR 2 2008 /518 AM MST SUN MAR 2 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 8 PM CST /7 PM MST/ THIS EVENING... WESTERLY WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE ACROSS THE REGION THIS AFTERNOON THROUGH EARLY THIS EVENING. THESE WINDS...WHEN COMBINED WITH UNSEASONABLY WARM TEMPERATURES AND AFTERNOON RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS TO NEAR 12 PERCENT WILL CREATE A FAVORABLE ENVIRONMENT FOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND- DRIVEN WILDFIRES. $$
000 WWUS84 KMAF 021932 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 132 PM CST SUN MAR 2 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING FOR ALL AREAS EXCEPT THE PRESIDIO VALLEY FOR 20 FOOT WINDS OF 20 MPH OR GREATER...MINIMUM RELATIVE HUMIDITY OF 10 PERCENT OR LESS AND VERY HIGH FIRE DANGER... .SURFACE LOW PRESSURE WILL CONTINUE TO DEEPEN ACROSS THE EASTERN TEXAS PANHANDLE TODAY. AN ASSOCIATED DRYLINE HAS MOVED ACROSS ALL BUT THE EXTREME EASTERN PERMIAN BASIN...SHIFTING WINDS TO THE SOUTHWEST AND WEST. UNSEASONABLY WARM TEMPERATURES AND VERY DRY AIR WILL WILL COMBINE WITH THE WINDY CONDITIONS TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE ENTIRE REGION WITH THE EXCEPTION OF THE PRESIDIO VALLEY THROUGH EARLY THIS EVENING. NMZ114-115-TXZ045>048-050>053-057>063-067>070-074-075-080>082-258- 030200- /O.CON.KMAF.FW.W.0018.000000T0000Z-080303T0200Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ- SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY- ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-MARFA PLATEAU-BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 132 PM CST SUN MAR 2 2008 /1232 PM MST SUN MAR 2 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST /7 PM MST/ THIS EVENING. WESTERLY WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS OVER 40 MPH WILL BE POSSIBLE ACROSS THE REGION THROUGH EARLY THIS EVENING. THESE WINDS...WHEN COMBINED WITH UNSEASONABLY WARM TEMPERATURES AND RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS TO NEAR 12 PERCENT WILL CREATE A FAVORABLE ENVIRONMENT FOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW INTO WIND- DRIVEN WILDFIRES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Mar 1, 2:44 PM CST, 23 minutes earlier.
Area forecast discussion, Mar 1, 2:44 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
244 PM CST SAT MAR 1 2008
.DISCUSSION...
ACTIVE WEATHER PATTERN IS IN THE OFFING BEGINNING TOMORROW AND
LASTING INTO TUESDAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES FROM
THE WEST. A LEAD SHORTWAVE AHEAD OF THE MAIN UPPER LEVEL TROUGH WILL
APPROACH THE FORECAST AREA AROUND MIDDAY SUNDAY. THIS COULD LEAD TO
SOME ISOLATED ELEVATED SHOWERS AND THUNDERSTORMS IN THE MORNING
ACROSS THE PERMIAN BASIN BUT THIS WAVE WILL QUICKLY TRANSLATE
NORTHEASTWARD AND BE IN OKLAHOMA BY EARLY SUNDAY EVENING. BEHIND
THIS WAVE WEST TO SOUTHWEST WINDS WILL USHER IN MUCH DRIER AIR WITH
WINDY CONDITIONS DEVELOPING. THEW WIND FIELDS WILL PROBABLY BE
STRONG ENOUGH FOR HIGH WINDS IN THE GUADALUPE MOUNTAINS...WILL
KEEP THE HIGH WIND WATCH GOING THERE SUNDAY AND SUNDAY NIGHT.
BY SUNDAY NIGHT THE MAIN UPPER LEVEL SYSTEM WILL BEGIN TO APPROACH
FROM THE SOUTHERN ROCKIES. IN THE MEANTIME A STRONG COLD FRONT
WILL BARREL SOUTHWARD DURING SUNDAY NIGHT. HIGH WINDS WILL AGAIN
BE POSSIBLE IN THE GUADALUPE MOUNTAINS AND THE GRADIENT LOOKS
STRONG ENOUGH THAT WIND ADVISORY CRITERIA MAY BE NEEDED ELSEWHERE.
HIGH WINDS ALSO NOT OUT OF THE QUESTION IN THE DAVIS MOUNTAINS
SUNDAY NIGHT. LATER SHIFTS WILL NEED TO MONITOR.
THERE WILL BE INCREASING CHANCES OF PRECIPITATION SUNDAY NIGHT AND
MONDAY AS THE UPPER LEVEL STORM SYSTEM MOVES OVERHEAD IN THE COLDER
AIR. A CHANCE OR A SLIGHT CHANCE OF SNOW AND OR A MIXTURE OF RAIN
AND SNOW WILL BE POSSIBLE ACROSS A GOOD PORTION OF THE PERMIAN BASIN
BASIN AND SOUTHEAST NEW MEXICO PLAINS LATE SUNDAY NIGHT AND EARLY
MONDAY WITH SNOW POSSIBLE IN THE MOUNTAINS. AT THIS POINT WE ARE
NOT LOOKING FOR ADVISORY CRITERIA SNOWS IN THE MOUNTAINS WITH LACK
OF SIGNIFICANT WARM ADVECTION IN THE MID LEVELS.
BEYOND MONDAY THE UPPER LEVEL STORM SYSTEM PUSHES EAST WITH TEMPERATURES
REBOUNDING TO NEAR NORMAL TUESDAY. ANOTHER AMPLIFYING UPPER LEVEL
TROUGH ACROSS THE CENTER OF THE NATION WILL DRAG ANOTHER COLD FRONT
SOUTH TUESDAY NIGHT AND WEDNESDAY WITH BELOW NORMAL TEMPERATURES FOR
THE LATER HALF OF NEXT WEEK. THERE ARE STILL SIGNIFICANT DIFFERENCES
BETWEEN THE GUIDANCE IN THE HANDLING OF THE UPPER LEVEL POST FRONTAL
PATTERN. THE ECMWF/NOGAPS/CANADIAN MODELS CONTINUE THE TREND OF
DEVELOPING AND SAGGING A SOUTHERN STREAM UPPER LOW SOUTHWARD ACROSS
THE ROCKIES INTO THE DESERT SOUTHWEST/AND OR MEXICO/BAJA VICINITY
THURSDAY THROUGH SATURDAY. THE GFS40 IS MUCH MORE PROGRESSIVE WITH
THE UPPER TROUGH PUSHING IT EAST OF THE AREA BY FRIDAY EVENING.
12Z SATURDAY GFS ENSEMBLES OFFER LITTLE HELP AS THERE APPEARS TO
BE A LARGE SPREAD AMONG THE MEMBERS. WILL CONTINUE DRY FORECAST
BEYOND MONDAY AT THIS TIME PER CONFLICTING DATA.
&&
.FIRE WEATHER...
ISOLATED RED FLAG CONDITIONS COULD OCCUR OVER THE GUADALUPE
MOUNTAINS AND VAN HORN AREAS THROUGH LATE THIS AFTERNOON BEFORE RH/S
BEGIN TO RISE AND WINDS DIMINISH. RECOVERY TONIGHT WILL BE GOOD TO
EXCELLENT OVER ALL BUT THE GUADALUPE MOUNTAINS WHERE RECOVERY WILL
BE POOR TO FAIR.
ISOLATED THUNDERSTORMS AND LIGHTNING STRIKES WILL BE POSSIBLE OVER
THE PERMIAN BASIN SUNDAY MORNING. SOUTHWEST TO WEST WINDS WILL
INCREASE BY SUNDAY AFTERNOON TO THE 20 TO 30 MPH MOST LOCATIONS.
SINCE RH/S WILL DIP TO THE SINGLE DIGITS TO NEAR 10 PERCENT AND FIRE
DANGER WILL BE HIGH TO VERY HIGH...A RED FLAG WARNING HAS BEEN
ISSUED FOR ALL BUT THE PRESIDIO VALLEY...BIG BEND...LOWER TRANS
PECOS AND PORTIONS OF THE WESTERN LOW ROLLING PLAINS. WIND SPEEDS
WILL NOT BE AS GREAT...OR RH/S AS LOW...IN THOSE AREAS.
A STRONG COLD FRONT WILL MOVE SOUTH INTO THE REGION SUNDAY NIGHT.
20 MPH OR GREATER NORTH TO NORTHEAST WINDS LOOK LIKELY BEHIND THE
FRONTAL BOUNDARY ACROSS MOST OF THE FORECAST AREA. RECOVERY SUNDAY
NIGHT WILL BE GOOD OR BETTER AREAWIDE. MINIMUM RH/S WILL BE HIGHER
AREAWIDE AS TEMPERATURES WILL BE 25 TO 35 DEGREES COOLER.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 53 79 34 43 / 10 20 20 30
CARLSBAD NM 46 80 35 46 / 10 10 40 30
DRYDEN TX 56 81 43 55 / 10 10 10 10
FORT STOCKTON TX 53 84 37 43 / 10 10 20 20
GUADALUPE PASS TX 49 73 28 41 / 10 10 50 20
HOBBS NM 48 78 32 43 / 10 20 30 30
MARFA TX 39 79 35 43 / 10 10 20 20
MIDLAND INTL AIRPORT TX 51 79 34 43 / 10 20 20 30
ODESSA TX 50 79 33 43 / 10 20 20 30
WINK TX 49 85 37 43 / 10 10 30 30
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM TO 7 PM MST SUNDAY FOR THE FOLLOWING
ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM 11 AM SUNDAY TO 5 AM MST MONDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...RED FLAG WARNING FROM 12 PM CST /11 AM MST/ TO 8 PM CST /7 PM
MST/ SUNDAY FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...
CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...
GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...HOWARD...
LOVING...MARFA PLATEAU...MARTIN...MIDLAND...PECOS...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...UPTON...VAN
HORN AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
HIGH WIND WATCH FROM 11 AM SUNDAY TO 5 AM MST MONDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS.
&&
67/12Hazardous weather outlook, Mar 1, 2:54 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 254 PM CST SAT MAR 1 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-022100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 254 PM CST SAT MAR 1 2008 /154 PM MST SAT MAR 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS WILL BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. GUSTY WESTERLY WINDS AND VERY LOW RELATIVE HUMIDITY WILL LIKELY RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO SUNDAY AFTERNOON. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PERMIAN BASIN AND THE LOWER TRANS PECOS REGION SUNDAY. A STORM OR TWO MAY BECOME SEVERE...MAINLY ACROSS THE WESTERN LOW ROLLING PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.